# SDR MALA954553

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Gear Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3312 - DURING APPROACH, THE 'GEAR DOOR POSITION' WARNING LIGHT ILLUMINATED.  THE LIGHT FLICKERED, THEN EXTINGUISHED DURING ROLL-OUT.  AFTER EXTENSIVE TROUBLESHOOTING AND INSPECTION, MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE THE DISCREPANCY.  (X)
